# SDR CALA2013112693261

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 49,247 hours, 10,523 cycles
- Engine: Pwa PW4084
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ON APU START, EGT OVER TEMPED TO OVER 900 DEGREES, APU OBVIOUSLY DID NOT HAVE A SUCCESSFUL START.  FIRST START ATTEMPT WAS NOT TOGGLED CORRECTLY, SECOND START ATTEMPT WAS ABORTED DUE TO REPORTED FLAME OUT EXHAUST.  TROUBLE SHOT IAW FIM 49-7 0 TASK 81.  CREW SHUT DOWN AT 900 DEGREES & NEVER GOT A MESSAGE 49-10650.  APU OPERATED NORMALLY IAW AMM 49-11-00-860-805.
